• Title of article

    Structural properties of the matrix quadratic and its inverse

  • Author/Authors

    R. Whalley، نويسنده , , M. Ebrahimi and D. Mitchell، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    14
  • From page
    261
  • To page
    274
  • Keywords
    Quadratic , matrix , Series , State space , Parallel , Structures
  • Journal title
    Applied Mathematical Modelling
  • Serial Year
    1997
  • Journal title
    Applied Mathematical Modelling
  • Record number

    295477